TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   Depression and Suicide (http://www.teenhelp.org/forums/f11-depression-suicide/)
-   -   just a rant... (http://www.teenhelp.org/forums/f11-depression-suicide/t93635-just-rant/)

EndureEmo January 26th 2012 10:34 AM

just a rant...
 
well, on the medication im on for my depression and my medication to help me sleep, come with some weight gain.

id rather not be on the medication because me feeling fat and knowing that im now that little bit fatter, makes me feel horible again just like before i was on the medication.

whats the point on being on my medication if its just making me feel bad again?

BlaineG. January 26th 2012 10:48 AM

Re: just a rant...
 
Hi There,

Its okay if it doesn't work that's why you have a doctor to help you figure out if a medication is working and if it is not he/she is there to help you find a medication that works.

Because of these issues has this caused you to feel suicidal at all?


Please know that you can PM me anytime you need to talk!


Take Care.

EndureEmo January 26th 2012 11:16 AM

Re: just a rant...
 
yes, since i have started gaining weight due to my medication, i feel suicidal, and it is getting worse because school is going back soon, and im not one of the most popular people in my new school. i am going to try my best on a diet for a week untill i have my next appointment with my doctor. i hope everything works out and i hope im feeling better again soon :(

Colors Leave Me Blind January 26th 2012 07:45 PM

Re: just a rant...
 
Can you possibly talk to you doctor and tell him/her how this is making you feel? That its working but then you feel just as bad because you gain the weight? Maybe he/she can give you some med that doesn't make you gain weight. I was on one that made me gain, but another that made me lose, so it evened out. Good luck. (: <3


All times are GMT. The time now is 05:58 AM.

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints